| Model Number |
29420 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that the device was fractured.A 135/10 renegade hi-flo was selected for use.During preparation, it was noted that the microcatheter fractured when removing it from the hive.No complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).Device evaluated by mfr: the complaint device was received for product analysis.The hub and shaft were visually inspected when returned.The device was inspected for any damage or irregularities.The device showed a fracture located 10.7cm from the hub.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The device was confirmed for a fractured shaft.No other issues were identified during the product analysis.